# SDR AALA202403250716

- Difficulty date: March 14, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 34,973 hours, 14,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5524035SD
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR BOARD SUPPORT AT BS 540, BL 0. REPLACED FLOOR BOARD SUPPORT PER AARD 51-00-03-1.
